MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT STEP WEDGE SZ2.5 15MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY

DEPUY ORTHOPAEDICS INC US MBT STEP WEDGE SZ2.5 15MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Model Number 1294-56-127
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Aseptic loosening of the tibial component.Universal stem was fractured at the junction with the mbt revision tray.Patient status/ outcome / consequences, yes.Patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? revision knee surgery was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.If yes, describe revision knee surgery.Is the patient part of a clinical study? unknown.(b)(4): device property of: none, device in possession of: none.(b)(4): device property of none, device in possession of none.(b)(4): device property of none, device in possession of none.(b)(4): device property of none, device in possession of none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: added: h6 (patient).Corrected: b1, b2, h6 (device).H6 patient code: no code available (3191) was used to capture insufficient information.

Brand Name
MBT STEP WEDGE SZ2.5 15MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10215369
Report Number1818910-2020-14765
Device Sequence Number16804620
Product Code NJL
UDI-Device Identifier10603295026709
UDI-Public10603295026709
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-56-127
Device Catalogue Number129456127
Device Lot NumberY22GP1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY S2.5; MBT STEP WEDGE SZ2.5 15MM; MBT TRAY SLEEVE POR M/L 29MM; PFC SIGMARP STB TB IN 2.5 10.0; UNIVERSAL STEM 75X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;